# SDR 9621132287

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: C, D

## Discrepancy

WITH TAKEOFF POWER BEING APPLIED, THE NR 1 GENERATOR DROPPED OFF LINE.  TAKEOFF WAS ABORTED WITHOUT INCIDENT AND AIRCRAFT RETURNED TO GATE.  CSD OIL LEVEL WAS CHECKED AND FOUND TO BE OK.  CSD WAS DEACTIVATED AND THE NR 1 GENERATOR WAS PLACED ON MEL.
